An existence theorem for systems of implicit differential equations

Thomas Grill, Manfred Knebusch, Marcus Tressl

    Research output: Chapter in Book/Report/Conference proceedingChapter

    Original languageEnglish
    Title of host publicationBanach Center Publications
    Place of PublicationWarsaw
    PublisherPolish Academy of Sciences
    Pages75-77
    Number of pages3
    Volume58
    DOIs
    Publication statusPublished - 2002

    Publication series

    NameBanach Center Publ.
    PublisherPolish Acad. Sci.

    Cite this